# SDR SWAA050938

- Difficulty date: March 27, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 58,921 hours, 55,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN825
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD T/E FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
